# SDR SWAA992152

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 6544760287
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 L/E SLAT TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 L/E SLAT ROD END SWITCH PER MM.
